# SDR QXEA0000458

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BL225L Z STRINGER 2.10, 2.08, 2.06 AND 2.04 VERTICAL WEB WAS CRACKED IN THE RADIUS.  REPAIRED IAW HORIZON AIR EA 4-53-967.
